Alert archive / Texas / Severe Thunderstorm Warnings in 2023
Severe Thunderstorm Warning 182, NWS Austin/San Antonio, TX
NWS Austin/San Antonio, TX issued this severe thunderstorm warning at May 12, 2023, 7:34 PM CDT for Edwards County, Real County, Val Verde County, Texas. It was in force for 56 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 12, 2023, 7:34 PM CDT (00:34 UTC)
- Expired
- May 12, 2023, 8:30 PM CDT
- In force
- 56 min
- Issued by
- NWS Austin/San Antonio, TX
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Edwards County, TX, Real County, TX, Val Verde County, TX
The radar
The Laughlin AFB radar (KDFX), 99 km from the middle of the area, began a volume at 00:34 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 12, 2:52 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Del Rio, TX (KDRT), launched 00:00Z, 0.6 hours before the alert went out and 85 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 620 J/kg
- Mixed-layer CIN
- -10 J/kg
- Mixed-layer LCL
- 1326 m above ground
- 0-6 km bulk shear
- 36 kt
- 0-1 km storm-relative helicity
- 130 m²/s²
- 0-3 km storm-relative helicity
- 87 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 0.8
The text
As transmitted.
233
WUUS54 KEWX 130034
SVREWX
TXC137-385-465-130130-
/O.NEW.KEWX.SV.W.0182.230513T0034Z-230513T0130Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Austin/San Antonio TX
734 PM CDT Fri May 12 2023
The National Weather Service in Austin San Antonio has issued a
* Severe Thunderstorm Warning for...
Edwards County in south central Texas...
Northeastern Val Verde County in south central Texas...
Northwestern Real County in south central Texas...
* Until 830 PM CDT.
* At 734 PM CDT, severe thunderstorms were located along a line
extending from 20 miles northeast of Juno to 19 miles northeast of
Loma Alta to 16 miles north of Alamo Village, moving east at 45
mph.
HAZARD...60 mph wind gusts and penny size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* Locations impacted include...
Rocksprings, Loma Alta, Carta Valley, Us-377 Near The Kimble-
Edwards County Line, Devil's Sinkhole State Natural Area,
Vinegarone and Us-277 Near The Sutton-Edwards County Line.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3027 10116 3029 10111 3029 9976 3006 9976
2962 10058 2997 10082
TIME...MOT...LOC 0034Z 255DEG 37KT 3038 10090 3012 10055 2966 10042
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...0.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
MM2 follow-up statements
512
WWUS54 KEWX 130102
SVSEWX
Severe Weather Statement
National Weather Service Austin/San Antonio TX
802 PM CDT Fri May 12 2023
TXC465-130112-
/O.CAN.KEWX.SV.W.0182.000000T0000Z-230513T0130Z/
Val Verde TX-
802 PM CDT Fri May 12 2023
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN VAL VERDE COUNTY
IS CANCELLED...
The storms which prompted the warning have moved out of the warned
area. Therefore, the warning has been cancelled.
A Severe Thunderstorm Watch remains in effect until 1000 PM CDT for
south central Texas. A Severe Thunderstorm Watch also remains in
effect until 200 AM CDT for south central Texas.
LAT...LON 3021 10069 3029 10069 3029 9976 3006 9976
2962 10058 2995 10070
TIME...MOT...LOC 0102Z 255DEG 37KT 3045 10060 3019 10025 2973 10012
$$
TXC137-385-130130-
/O.CON.KEWX.SV.W.0182.000000T0000Z-230513T0130Z/
Edwards TX-Real TX-
802 PM CDT Fri May 12 2023
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 830 PM CDT
FOR EDWARDS AND NORTHWESTERN REAL COUNTIES...
At 802 PM CDT, severe thunderstorms were located along a line
extending from 8 miles south of Sonora to 12 miles north of
Rocksprings to near Barksdale, moving east at 45 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Rocksprings, Devil's Sinkhole State Natural Area, Us-
377 Near The Kimble-Edwards County Line and Us-277 Near The Sutton-
Edwards County Line.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3021 10069 3029 10069 3029 9976 3006 9976
2962 10058 2995 10070
TIME...MOT...LOC 0102Z 255DEG 37KT 3045 10060 3019 10025 2973 10012
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
MM633
WWUS54 KEWX 130124
SVSEWX
Severe Weather Statement
National Weather Service Austin/San Antonio TX
824 PM CDT Fri May 12 2023
TXC137-385-130134-
/O.EXP.KEWX.SV.W.0182.000000T0000Z-230513T0130Z/
Edwards TX-Real TX-
824 PM CDT Fri May 12 2023
...THE SEVERE THUNDERSTORM WARNING FOR EDWARDS AND NORTHWESTERN REAL
COUNTIES WILL EXPIRE AT 830 PM CDT...
The storms which prompted the warning have moved out of the warned
area. Therefore, the warning will be allowed to expire.
However gusty winds and heavy rain are still possible with these
thunderstorms.
A Severe Thunderstorm Watch remains in effect until 1000 PM CDT for
south central Texas. A Severe Thunderstorm Watch also remains in
effect until 200 AM CDT for south central Texas.
LAT...LON 3021 10069 3029 10069 3029 9976 3006 9976
2962 10058 2995 10070
TIME...MOT...LOC 0124Z 255DEG 37KT 3050 10037 3024 10002 2978 9989
$$
MMWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Austin/San Antonio, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at May 12, 6:22 PM CDT, 1 hour 12 minutes earlier.
Area forecast discussion, May 12, 6:22 PM CDT, 1 hour 12 minutes before
Area Forecast Discussion National Weather Service Austin/San Antonio TX 622 PM CDT Fri May 12 2023 ...New AVIATION... .SHORT TERM... (Tonight through Saturday night) Issued at 232 PM CDT Fri May 12 2023 Key points: -A Severe Thunderstorm Watch for the Rio Grande Plains is in effect until 10 PM. -Rounds of moderate to heavy rains expected to begin later this afternoon and continue into next week. -A Flood Watch has been issued beginning this evening and continuing through Saturday, and may be extended beyond Saturday. -3 to 6 inches of rain are expected over many areas with isolated totals of up to 10 inches possible. -Be sure to have multiple ways to receive flood and severe weather- related warnings. Discussion: A mid level low is moving from northern Mexico into the Big Bend region of Texas this afternoon. Thunderstorms have developed over the higher terrain in Mexico and so far movement has been a bit somewhat erratic. This mid-level system will move slowly toward the northeast during this period and bring convection into South Central Texas. The morning sounding at DRT showed around 4000 j/kg of CAPE and PW of 1.50 inches. However, the deep layer shear is only around 15 kts. Even with this low shear with that much CAPE there is a chance for strong to severe storms this afternoon and evening. Mid-level lapse are also quite steep and the most likely severe threat will be for large hail with damaging wind gusts also likely. A Severe Thunderstorm Watch is now in effect for the Rio Grande Plains until 10 PM. The PW values are forecast to increase this evening to near the 90th percentile of the climatological database. This suggests that locally heavy rain is possible with storms. The weak deep layer flow also suggests slow storm movement. This combination will mean a chance for excessive rainfall from slow moving heavy rain producing storms. We have continued the Flood Watch through Saturday afternoon and early evening. This system will propagate across our CWA tonight and Saturday. At this time our best timing is for storms to start around sunset over the Rio Grande region, reaching the San Antonio area between 9PM and midnight, and the Austin area between midnight and 3AM. Showers and storms will continue Saturday and Saturday night as the mid-level low continues to spin slowly across Texas. The heaviest rainfall will shift to the area east of I-35/I-37 during the day Saturday. Saturday night the low level flow will turn more easterly and PW will decrease slightly and there be less chance for locally heavy rain. Rainfall totals across the CWA will be 3-6 inches with local amounts up to 10 inches. && .LONG TERM... (Sunday through Friday) Issued at 232 PM CDT Fri May 12 2023 A broad area of low pressure located from the intermountain region southward into northern Mexico and a subtropical ridge over the Gulf of Mexico will remain in place as we head into late this weekend and early next week. This broad, upper low along with the possibility of a weak frontal boundary dropping southward will provide a good pattern for additional showers and thunderstorms. While there is uncertainty regarding the southward progression of the frontal boundary, confidence remain good for additional rounds of showers and thunderstorms across south central Texas. The latest trend in the model data tends to favor most of south central Texas with high rain chances on Sunday. As we head into Monday, our western areas including the Rio Grande plains, southern Edwards Plateau and into the Hill Country and I-35 corridor near San Antonio remain favored for additional showers and storms, with lower rain chances farther east through the remainder of the region. For the mid-week period, the subtropical ridge axis to our east begins to break down, allowing for a weak upper trough axis to move through the region. We will keep additional rain chances in the forecast, but rain chances will ease a bit as shower and thunderstorm activity trends down to scattered coverage. For Thursday and Friday, an upper low tries to deepen over the Baja Peninsula. Our region will see a return of active southwest flow aloft. Additional rain chances will continue across the region, but we will keep them on the low side and primarily favored during the peak heating hours. High Temperatures on Sunday and Monday will remain in the mid 70s to lower 80s due to expected cloud cover and rain chances. A gradual warming trend will then take over through the remainder of the period, with highs warming into the lower 80s to near 90. Overnight lows through the period will remain in the lower 60s to lower 70s. && .AVIATION... (00Z TAFS) Issued at 622 PM CDT Fri May 12 2023 For DRT, conditions begin with MVFR conditions due to visibility from nearby -TSRA which are expected to continue to impact the site through around 05Z. For San Antonio and Austin sites, expect thunderstorms a bit later between 05-07Z. As thunderstorms move through, IFR conditions will be possible. Models are still having a hard time depicting conditions after this initial line of storms, so continued the trend of shower chances for much of the day, although some breaks in precipitation are likely. && .PRELIMINARY POINT TEMPS/POPS... Austin Camp Mabry 70 83 68 81 / 50 70 70 80 Austin Bergstrom Intl Airport 69 81 66 81 / 50 70 70 80 New Braunfels Muni Airport 69 81 67 81 / 70 80 70 80 Burnet Muni Airport 67 80 66 79 / 60 90 70 80 Del Rio Intl Airport 68 80 68 81 / 90 60 80 70 Georgetown Muni Airport 69 81 66 80 / 50 80 70 80 Hondo Muni Airport 66 77 66 79 / 90 80 80 80 San Marcos Muni Airport 69 81 66 81 / 60 80 70 80 La Grange - Fayette Regional 71 82 70 81 / 40 60 50 70 San Antonio Intl Airport 68 79 67 79 / 80 90 80 80 Stinson Muni Airport 69 79 68 80 / 80 80 80 80 && .EWX WATCHES/WARNINGS/ADVISORIES... Flood Watch through Saturday evening for Atascosa-Bandera-Bastrop- Bexar-Blanco-Burnet-Caldwell-Comal-De Witt-Dimmit-Edwards-Fayette- Frio-Gillespie-Gonzales-Guadalupe-Hays-Karnes-Kendall-Kerr-Kinney- Lavaca-Lee-Llano-Maverick-Medina-Real-Travis-Uvalde-Val Verde- Williamson-Wilson-Zavala. && Short-Term...05 Long-Term...Platt Aviation...27
Hazardous weather outlook, May 12, 3:21 AM CDT, 16 hours 13 minutes before
Hazardous Weather Outlook National Weather Service Austin/San Antonio TX 321 AM CDT Fri May 12 2023 TXZ171>173-183>194-202>209-217>225-228-130830- Llano-Burnet-Williamson-Val Verde-Edwards-Real-Kerr-Bandera- Gillespie-Kendall-Blanco-Hays-Travis-Bastrop-Lee-Kinney-Uvalde- Medina-Bexar-Comal-Guadalupe-Caldwell-Fayette-Maverick-Zavala- Frio-Atascosa-Wilson-Karnes-Gonzales-De Witt-Lavaca-Dimmit- 321 AM CDT Fri May 12 2023 This Hazardous Weather Outlook is for South-Central Texas.. .DAY ONE...Today And Tonight. Confidence continues to increase for periods of widespread heavy rainfall and flooding beginning tonight across South Central Texas. There is a level 2 to 3 out of 4 risk of excessive rainfall leading to flooding. A Flood Watch is in effect beginning this evening across all of South Central Texas. This is an evolving forecast. So, be sure to check the forecast frequently for updates. Now is the time to plan for possible high impact flooding beginning tonight. Flash flooding could be especially dangerous tonight when it is more difficult to recognize at night. There is also a level 1 to 2 out of 5 risk for severe storms across most of the area late this afternoon through tonight. Large hail and damaging wind gusts are the main severe weather threats, however, cannot rule out a tornado or two. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. Confidence continues to increase for periods of widespread heavy rainfall and flooding Saturday through Sunday, and possibly into next week. Confidence is moderate to high that widespread rainfall totals of 3 to 6 inches will occur this weekend, favoring areas from the Rio Grande to along the I-35 corridor to near the Coastal Plains. Locally higher amounts around 10+ inches are possible, though very difficult to pinpoint where, at this time. There is a level 2 to 3 out of 4 risk of excessive rainfall leading to flooding on Saturday and 1 to 2 out of 4 risk Sunday through Tuesday. A Flood Watch is in effect beginning this evening and continuing through Saturday across all of South Central Texas. It is possible that it may be extended beyond Saturday. This is an evolving forecast. So, be sure to check the forecast frequently for updates. Now is the time to plan for possible high-impact flooding this weekend. Flash flooding could be especially dangerous at night when it is more difficult to recognize. Rises are expected on area rivers, some into moderate to major flood categories. There is also a level 1 to 2 out of 5 risk for severe storms across most of the area on Saturday, with large hail and damaging wind gusts the main severe weather concerns. .SPOTTER INFORMATION STATEMENT... Spotter activation is not anticipated.
In the hours before
Local storm report, May 12, 6:34 PM CDT, 1 hour before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
634 PM CDT FRI MAY 12 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0621 PM TSTM WND GST LAKE VIEW 29.46N 100.95W
05/12/2023 M62 MPH VAL VERDE TX PUBLIC
A 62 MPH THUNDERSTORM WIND GUST REPORT CAME
IN FROM THE LAKE VIEW AREA NORTH OF THE CITY
OF DEL RIO.
&&
OBSpecial weather statement, May 12, 6:43 PM CDT, 51 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
643 PM CDT Fri May 12 2023
TXZ217-228-130030-
Maverick TX-Dimmit TX-
643 PM CDT Fri May 12 2023
...A strong thunderstorm will impact portions of southeastern
Maverick and western Dimmit Counties through 730 PM CDT...
At 643 PM CDT, Doppler radar was tracking a strong thunderstorm 9
miles southeast of El Indio, moving northwest at 30 mph.
HAZARD...Wind gusts up to 50 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Eagle Pass, El Indio, Chula Vista, Rosita, Eidson Road, Farias Lake
and Las Quintas Fronterizas.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
A Severe Thunderstorm Watch remains in effect until 1000 PM CDT for
south central Texas.
&&
LAT...LON 2823 10022 2824 10026 2828 10029 2831 10028
2840 10035 2845 10034 2848 10037 2850 10033
2851 10038 2854 10041 2858 10040 2861 10045
2864 10045 2866 10050 2873 10051 2873 10011
2865 10011 2865 10002 2820 9978 2820 10021
TIME...MOT...LOC 2343Z 144DEG 25KT 2845 10017
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH
BRADYLocal storm report, May 12, 6:57 PM CDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
657 PM CDT FRI MAY 12 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0628 PM TSTM WND GST 2 WNW DEL RIO 29.37N 100.92W
05/12/2023 M62 MPH VAL VERDE TX ASOS
REPORTED AT KDRT.
&&
EHLocal storm report, May 12, 7:06 PM CDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
706 PM CDT FRI MAY 12 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0658 PM HAIL 3 WSW DEL RIO 29.34N 100.94W
05/12/2023 E0.60 INCH VAL VERDE TX PUBLIC
&&
MBLocal storm report, May 12, 7:20 PM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
720 PM CDT FRI MAY 12 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0718 PM TSTM WND GST 2 WNW DEL RIO 29.37N 100.92W
05/12/2023 M59 MPH VAL VERDE TX ASOS
REPORTED AT KDRT.
&&
EHLocal storm report, May 12, 7:21 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
721 PM CDT FRI MAY 12 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0648 PM TSTM WND GST 2 WNW DEL RIO 29.37N 100.92W
05/12/2023 M62 MPH VAL VERDE TX ASOS
CORRECTS PREVIOUS TSTM WND GST REPORT FROM 2
WNW DEL RIO, UPDATED TIME. REPORTED AT KDRT.
&&
EHThe office that day
Everything else NWS Austin/San Antonio, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 12, 7:11 PM CDT | Severe Thunderstorm Warning | EWX | Dimmit, Kinney, Maverick, Uvalde, Zavala | 64 min |
| May 12, 7:30 PM CDT | Severe Thunderstorm Warning | EWX | Edwards, Kinney, Real, Uvalde | 60 min |
| May 12, 7:39 PM CDT | Severe Thunderstorm Warning | EWX | Kinney, Maverick | 36 min |
| May 12, 7:48 PM CDT | Areal Flood Advisory | EWX | Kinney, Maverick, Val Verde | 3 hr |
| May 12, 7:49 PM CDT | Areal Flood Advisory | EWX | Dimmit, Maverick | 3 hr |
| May 12, 8:10 PM CDT | Tornado Warning | EWX | Dimmit, Maverick, Zavala | 35 min |
| May 12, 8:17 PM CDT | Severe Thunderstorm Warning | EWX | Bandera, Edwards, Kerr, Kinney, Real, Uvalde | 58 min |
| May 12, 8:27 PM CDT | Severe Thunderstorm Warning | EWX | Dimmit, Maverick, Zavala | 63 min |
| May 12, 8:40 PM CDT | Severe Thunderstorm Warning | EWX | Edwards, Kerr, Real | 50 min |
| May 12, 8:59 PM CDT | Special Weather Statement | EWX | Maverick | 46 min |
| May 12, 9:07 PM CDT | Severe Thunderstorm Warning | EWX | Bandera, Kerr, Medina, Real, Uvalde, Zavala | 30 min |
| May 12, 9:10 PM CDT | Special Weather Statement | EWX | Maverick | 50 min |
| May 12, 9:24 PM CDT | Severe Thunderstorm Warning | EWX | Dimmit, Maverick, Zavala | 66 min |
| May 12, 9:42 PM CDT | Flash Flood Warning | EWX | Dimmit, Maverick, Zavala | 4 hr |
| May 12, 9:56 PM CDT | Special Weather Statement | EWX | Gillespie | 49 min |
| May 12, 9:58 PM CDT | Special Weather Statement | EWX | Zavala | 17 min |
| May 12, 10:02 PM CDT | Special Weather Statement | EWX | Bandera, Kerr | 43 min |
| May 12, 10:15 PM CDT | Severe Thunderstorm Warning | EWX | Atascosa, Dimmit, Frio, Medina, Uvalde, Zavala | 60 min |
| May 12, 10:24 PM CDT | Areal Flood Advisory | EWX | Dimmit, Zavala | 4 hr |
| May 12, 10:29 PM CDT | Severe Thunderstorm Warning | EWX | Dimmit, Maverick, Zavala | 50 min |
| May 12, 10:39 PM CDT | Special Weather Statement | EWX | Uvalde | 51 min |
| May 12, 10:43 PM CDT | Special Weather Statement | EWX | Bandera | 62 min |
| May 12, 10:51 PM CDT | Areal Flood Advisory | EWX | Bandera, Kerr | 3 hr |
| May 12, 10:54 PM CDT | Special Weather Statement | EWX | Gillespie, Llano | 66 min |
| May 12, 11:05 PM CDT | Areal Flood Advisory | EWX | Gillespie, Llano | 3 hr |
| May 12, 11:08 PM CDT | Special Weather Statement | EWX | Medina | 52 min |
| May 12, 11:13 PM CDT | Severe Thunderstorm Warning | EWX | Bandera, Bexar, Frio, Kerr, Medina, Uvalde | 62 min |
| May 12, 11:24 PM CDT | Areal Flood Advisory | EWX | Bandera, Medina, Uvalde | 3 hr |
| May 12, 11:29 PM CDT | Special Weather Statement | EWX | Dimmit, Zavala | 61 min |
| May 13, 12:05 AM CDT | Flash Flood Warning | EWX | Dimmit, Uvalde, Zavala | 3 hr |
| May 13, 12:13 AM CDT | Severe Thunderstorm Warning | EWX | Atascosa, Bandera, Bexar, Comal, Guadalupe, Kendall and 2 more | 62 min |
| May 13, 12:17 AM CDT | Areal Flood Advisory | EWX | Atascosa, Bandera, Bexar, Kendall, Medina | 4 hr |
| May 13, 12:26 AM CDT | Special Weather Statement | EWX | Burnet | 49 min |
| May 13, 12:34 AM CDT | Areal Flood Advisory | EWX | Blanco, Burnet, Gillespie, Kendall, Llano, Travis | 3 hr |
| May 13, 1:00 AM CDT | Special Weather Statement | EWX | Atascosa | 45 min |
| May 13, 1:10 AM CDT | Areal Flood Advisory | EWX | Atascosa, Bexar, Blanco, Comal, Guadalupe, Karnes and 2 more | 4 hr |
| May 13, 1:11 AM CDT | Special Weather Statement | EWX | Bexar, Comal, Wilson | 64 min |
| May 13, 1:27 AM CDT | Areal Flood Advisory | EWX | Dimmit, Maverick, Zavala | 3 hr |
| May 13, 1:32 AM CDT | Severe Thunderstorm Warning | EWX | Atascosa, Bexar, Wilson | 30 min |
| May 13, 1:55 AM CDT | Areal Flood Advisory | EWX | Blanco, Hays, Travis, Williamson | 3 hr |
| May 13, 2:05 AM CDT | Flash Flood Warning | EWX | Bexar | 4 hr |
| May 13, 2:16 AM CDT | Special Weather Statement | EWX | Comal, Guadalupe | 44 min |
| May 13, 2:18 AM CDT | Special Weather Statement | EWX | Atascosa | 42 min |
| May 13, 2:29 AM CDT | Special Weather Statement | EWX | Caldwell | 46 min |
| May 13, 2:39 AM CDT | Special Weather Statement | EWX | Travis | 51 min |
| May 13, 3:01 AM CDT | Areal Flood Advisory | EWX | Bastrop, Caldwell, DeWitt, Fayette, Gonzales, Guadalupe and 4 more | 5 hr |
| May 13, 3:25 AM CDT | Areal Flood Advisory | EWX | Kinney | 4 hr |
| May 13, 4:25 AM CDT | Areal Flood Advisory | EWX | Bastrop, Fayette, Lee | 4 hr |
| May 13, 4:41 AM CDT | Special Weather Statement | EWX | Fayette | 34 min |
| May 13, 4:57 AM CDT | Flash Flood Warning | EWX | Bastrop, Caldwell, DeWitt, Fayette, Gonzales, Guadalupe and 3 more | 6 hr |
| May 13, 5:52 AM CDT | Areal Flood Advisory | EWX | Bexar | 5 hr |
| May 13, 6:10 AM CDT | River Flood Warning | EWX | Goliad, Karnes | 56 hr |
| May 13, 6:18 AM CDT | Areal Flood Advisory | EWX | Lavaca | 5 hr |
| May 13, 6:47 AM CDT | Special Weather Statement | EWX | Comal | 13 min |
| May 13, 6:53 AM CDT | Special Weather Statement | EWX | Atascosa | 22 min |
| May 13, 7:42 AM CDT | Flash Flood Warning | EWX | DeWitt, Lavaca | 3 hr |
| May 13, 8:24 AM CDT | River Flood Warning | EWX | DeWitt | 3 days |
| May 13, 8:24 AM CDT | River Flood Warning | EWX | DeWitt | 4 days |
| May 13, 8:40 AM CDT | Areal Flood Advisory | EWX | Bastrop, Caldwell, Fayette, Gonzales, Guadalupe, Lee and 1 more | 7 hr |
| May 13, 8:42 AM CDT | River Flood Warning | EWX | Bexar, Wilson | 17 hr |
| May 13, 8:42 AM CDT | River Flood Warning | EWX | Bexar | 43 hr |
| May 13, 8:42 AM CDT | River Flood Warning | EWX | Karnes | 13 hr |
| May 13, 8:42 AM CDT | River Flood Warning | EWX | Karnes, Wilson | 30 hr |
| May 13, 10:17 AM CDT | Special Weather Statement | EWX | Guadalupe | 58 min |
| May 13, 10:48 AM CDT | Flash Flood Warning | EWX | DeWitt, Gonzales, Karnes, Lavaca | 5 hr |
| May 13, 11:18 AM CDT | Special Weather Statement | EWX | Caldwell, DeWitt, Gonzales, Guadalupe, Hays | 57 min |
| May 13, 12:19 PM CDT | Special Weather Statement | EWX | Gonzales | 56 min |
| May 13, 12:40 PM CDT | Areal Flood Advisory | EWX | Edwards, Real | 2 hr |
| May 13, 3:42 PM CDT | Areal Flood Advisory | EWX | DeWitt, Gonzales, Karnes, Lavaca | 2 hr |
Nearby
Severe Thunderstorm Warnings in Texas, 2023Every severe thunderstorm warning in 2023
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.